skip to main content

Catalan structures and dynamic programming in H-minor-free graphs

Dorn, Frederic ; Fomin, Fedor ; Thilikos, Dimitrios M M Thilikos, Dimitrios M (Editor)

Journal of Computer and System Sciences, September 2012, Vol.78(5), pp.1606-1622 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Catalan structures and dynamic programming in H-minor-free graphs
  • Autor: Dorn, Frederic ; Fomin, Fedor ; Thilikos, Dimitrios M M
  • Thilikos, Dimitrios M (Editor)
  • Assuntos: Computer Science ; Discrete Mathematics ; Catalan Structure ; Minor-Free Graphs ; Longest Path ; Parameterized Complexity ; Engineering ; Computer Science
  • É parte de: Journal of Computer and System Sciences, September 2012, Vol.78(5), pp.1606-1622
  • Descrição: We give an algorithm that, for a fixed graph H and integer k, decides whether an n-vertex H-minor-free graph G contains a path of length k in $2^(O(\sqrt{k})) n^{O(1)}$ steps. Our approach builds on a combination of Demaine-Hajiaghayiʼs bounds on the size of an excluded grid in such graphs with a novel combinatorial result on certain branch decompositions of H-minor-free graphs. This result is used to bound the number of ways vertex disjoint paths can be routed through the separators of such decompositions. The proof is based on several structural theorems from the Graph Minors series of Robertson and Seymour. With a slight modification, similar combinatorial and algorithmic results can be derived for many other problems. Our approach can be viewed as a general framework for obtaining time $2^(O(\sqrt{k})) n^{O(1)}$ algorithms on H-minor-free graph classes.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.